# SDR 95ZZZX1534

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806BE
- Make and model: Beech 1900
- Aircraft serial: UB41
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1143610441
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4607 - ON INITIAL EXTENSION OF LANDING GEAR, THE RT MLG WOULD NOT ILLUMINATE.  LANDING GEAR CYCLED TWICE TO OBTAIN 3 GREEN DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE WAS NOTIFIED AND DISPATCHED TO THE AIRCRAFT.  MAINTENANCE INSPECTED ACFT AND FOUND IT SAFE FOR FERRY FLIGHT TO PSM FOR REPAIRS.  UPON ARRIVAL, MAINTENANCE CLEANED AND LUBED RT DRAG BRACE SWITCH, WHEELWELL CONNECTORS, AND ADJUSTED DRAG BRACE SWITCH.  PERFORMED RETRACTION TEST.  OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
